# SDR COMA0560664

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,497 hours, 22,817 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Spoilers
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 4996 - UNCOMMANDED RIGHT ROLL, RT FLIGHT SPOILER DEPLOYED.  SPOILER FAULT MESSAGE.  NO FAULT CODES IN SECU. REPLACED THE RT OUTBD FLIGHT SPOILER WIRE HARNESS FOR TROUBLESHOOTING.
